MAUDE Adverse Event Report: ARTHREX, INC. THROMBINATOR¿ SYSTEM; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. THROMBINATOR¿ SYSTEM; PLATELET AND PLASMA SEPARATOR
Model Number THROMBINATOR¿ SYSTEM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an autocart procedure the filter broke and the device could not be used anymore.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is confirmed.One unpackaged abs-10080 thrombinator¿ batch 4079139659 was received for investigation.Visual evaluation found that the 18-¿m filter was detached from the thrombinator system functional testing was not performed as the device was received broken.The most likely cause is attributable to user error applying excessive force during use.

Brand Name
THROMBINATOR¿ SYSTEM
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20352942
Report Number1220246-2024-07937
Device Sequence Number7945368
Product Code ORG
UDI-Device Identifier00888867286580
UDI-Public(01)00888867286580(11)240401(17)290331(10)4079139659
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
BK241060
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHROMBINATOR¿ SYSTEM
Device Catalogue NumberABS-10080
Device Lot Number4079139659
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown